# SDR IXXA05SMN134S

- Difficulty date: June 29, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- Engine: Ge CFM562C
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Improper
- Location: Xw84.00-91.00
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, RT IB FLAP FWD  UPPER  PLATING  NON  STANDARD  REPAIRS (02 EA ) STA  XW  84.00  -XW 91.00.  PERFORMED MAJOR REPAIR IAW NR 05258 DATE 06-24-05, DWG ED 4004, EO NR 2005911 DATE 06-24-05. REMOVED FASTENERS IAW SRM. REMOVED PLATING SEGMENT (DAMAGED) IAW DWG NR ED 4004, PERFORMED NDT INSPECTION. IAW NDT SPM PART. NO CRACK, NO CORROSION FOUND. FABRICATED NEW PLATING SEGMENT (ALCLAD 2024 T3 0.040”) + INTERNAL SPLICE (ALCLAD 2024 T3 0.050) + EXTERNAL DOUBLERS (02 EA) (ALCLAD 2024 T3 0.050) IAW DWG ED 4004, SRM. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS INTERNAL PART IAW SRM. APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM.  INSTALLED REPAIR PARTS AND TORQUED IAW SRM.
